MAUDE Adverse Event Report: ARTHREX, INC. 4.75MM PEEK KNOTLESS SWIVELOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. 4.75MM PEEK KNOTLESS SWIVELOCK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 4.75MM PEEK KNOTLESS SWIVELOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On 7th june 2023, it was reported by a sales representative via email that an ar-2324kpslc-1, 4.75mm peek knotless swivelock had its eyelet snap off the end of the swivelock on insertion.This occurred during a hip tendon reattachment procedure on (b)(6) 2023, when the swivelock was being inserted.All broken pieces were successfully retrieved.Procedure was completed successfully with no patient harm by using a new ar-2324pslc-1.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.

Brand Name
4.75MM PEEK KNOTLESS SWIVELOCK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17248146
Report Number1220246-2023-07041
Device Sequence Number4834176
Product Code MAI
UDI-Device Identifier00888867351851
UDI-Public00888867351851
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.75MM PEEK KNOTLESS SWIVELOCK
Device Catalogue NumberAR-2324KPSLC-1
Device Lot Number15024358
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date07/03/2023
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown